Alert archive / Puerto Rico / Flash Flood Warnings in 2008
Flash Flood Warning 63, NWS JSJ
NWS JSJ issued this flash flood warning at Sep 23, 2008, 4:02 PM CDT. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2008, 4:02 PM CDT (21:02 UTC)
- Expired
- Sep 23, 2008, 5:30 PM CDT
- In force
- 88 min
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGCA52 TJSJ 232102
FFWSJU
PRC055-059-079-093-111-121-125-153-232130-
/O.NEW.TJSJ.FF.W.0063.080923T2102Z-080923T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
502 PM AST TUE SEP 23 2008
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
MARICAO
SABANA GRANDE
SAN GERMAN
YAUCO
GUAYANILLA
GUANICA
PENUELAS
LAJAS
* UNTIL 630 PM AST
* AT 454 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINS AND THUNDERSTORMS MOVING FROM THE NEAR AND OFF SHORE
CARIBBEAN WATERS TOWARD THE SOUTHWEST COAST OF PUERTO RICO. THIS
NEW SURGE OF SHOWERS WILL ONLY AGGRAVATE THE EXTREME AND DANGEROUS
FLOODING ALREADY OCCURRING ACROSS SOUTH PUERTO RICO.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 1810 6670 1795 6669 1796 6708 1817 6701
1812 6679
$$
EM1 follow-up statement
000
WGCA72 TJSJ 232223
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
623 PM AST TUE SEP 23 2008
PRC055-059-079-093-111-121-125-153-232232-
/O.EXP.TJSJ.FF.W.0063.000000T0000Z-080923T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR-YAUCO PR-GUAYANILLA PR-
GUANICA PR-PENUELAS PR-LAJAS PR-
623 PM AST TUE SEP 23 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM AST FOR LAJAS...
PENUELAS...GUANICA...GUAYANILLA...YAUCO...SAN GERMAN...SABANA GRANDE
AND MARICAO MUNICIPALITIES...
DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THE
WARNED AREA HAVE MOVED EASTWARD. LIGHT TO MODERATE RAINFALL IS
EXPECTED TO CONTINUE ACROSS THESE AREAS THIS EVENING. THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 1810 6670 1795 6669 1796 6708 1817 6701
1812 6679
$$
EMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 3:33 PM CDT, 29 minutes earlier.
Area forecast discussion, Sep 23, 3:33 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
433 PM AST TUE SEP 23 2008
.DISCUSSION...AFTER ANOTHER IN THE SERIES OF VORT LOBES AND CNVTV
BANDS ROTATED NE AND ACROSS THE SE CARIB WATERS AND THROUGH THE
VIRGIN ISLANDS THIS MORNING...DRIER LLVL AIR AND TRANQUIL WEATHER
HAS PREVAILED ACROSS THE LOCAL AREA THIS AFTERNOON. SOME BREAKS IN
SUNSHINE WERE SEEN BUT JUST A FEW VERY WEAK SHOWERS DEVELOPED
ACROSS THE NE INTERIOR AND MOVED N. DRIER LLVL AIR OCCURRING OUT
AHEAD OF A STRONGLY POSITIVE TILTED TROUGH THAT HAS MOVED ACROSS
THE LESSER ANTILLES TODAY...LIMITING AVAILABLE LLVL MOISTURE
ACROSS THE E HALF OF THE FORECAST AREA. HOWEVER THIS
AFTERNOON...STLT IMAGERY SUGGESTS THAT THE TROPICAL
DISTURBANCE/LOW NOW ACROSS ERN HISPANIOLA AND INTO THE CENTRAL
CARIB CONTINUES TO ATTEMPT TO REORGANIZE...WITH A NEW LOW TO MID
LEVEL CENTER SEEMING TO BE ORGANIZING ACROSS THE CARIB WATERS S OF
SANTO DOMINGO. THIS SYSTEM MAY FINALLY BEGIN THE N MOTION TONIGHT
AND WEDNESDAY THAT HAS BEEN FORECAST BY THE MODELS FOR THE PAST
COUPLE OF DAYS. A VERY BROAD BAND OF DEEP CNVTN CIRCULATING IN THE
SE QUAD OF THIS BROAD LOW PRESSURE HAS SHIFTED NE AND INTO THE
MONA PASSAGE...AND IS MOVING UPON THE W AND SW COASTS OF PUERTO
RICO ATTM. THIS BROAD BAND OF CNVTN IS EXPECTED TO CONTINUE WITH
THIS NE MOTION AND SPREAD PRECIP ACROSS MUCH OF THE ISLAND THIS
EVENING. AS THE TROPICAL LOW TO OUR W CONTINUES THIS
REORGANIZATION PROCESS AND SLOWLY BEGINS TO LIFT N...A CONTINUED S
TO SSW LLVL FLOW MAY PRODUCE ADDITIONAL BROAD CNVTV BANDS MOVING
FROM THE CARIB WATERS...ACROSS THE MONA PASSAGE...AND INTO W AND
SW...AND POSSIBLY FARTHER NE...ACROSS PUERTO RICO. HOWEVER...DUE
TO THE QUASISTATIONARY MID LEVEL CIRCULATION...THESE BANDS MAY
MOVE INTO PUERTO RICO...AND RAMAIN STATIONARY S TO N...ALLOWING
FOR TRAINING CELLS...AND HIGH PRECIP ACCUMULATIONS. ALTHOUGH IT
LOOKED AS THOUGH THIS EVENT MAY BE ENDING FOR THE LOCAL
AREA...ADDITIONAL RAINFALL APPEARS LIKELY FOR AT LEAST WESTERN
SECTIONS OF THE AREA DURING THE NEXT 12 TO 18 HOURS. AGAIN...ALL
THIS WILL BE DETERMINED BY THE TRAJECTORY OF THE TROPICAL LOW TO
OUR W. INTERESTS ACROSS THE W HALF OF PUERTO RICO SHOULD KEEP
ALERT TO THIS ONGOING EVENT.
IMPROVED WEATHER IS EXPECTED BY THURSDAY...AS THE TROPICAL LOW IS
FORECAST TO LIFT IN A GENERAL N TO NNW MOTION ACROSS THE SW ATLC.
HOWEVER LLVL TROPICAL MOISTURE WILL REMAIN ACROSS THE REGION FOR
THE NEXT SEVERAL DAYS TO ALLOW FOR AT LEAST AFTERNOON SHOWERS AND
THUNDERSTORMS.
&&
.AVIATION...VFR CONDITIONS AT ALL SITES FROM TJSJ EASTWARD THROUGH
22Z...WITH THEN POSSIBLE SHORT LIVED MVFR CONDS POSBL IN RA AND
ISOLD RW THROUGH 06Z. ACROSS TJBQ...TJPS...AND TJMZ...MVFR CONDS
WILL PREVAIL THROUGH 06Z IN OVERCAST MID LEVEL DECKS AND
PREVAILING RA. PERIODS OF IFR CONDS IN RW/TRW...WITH POTENTIAL
FOR STRONG WIND GUSTS AND BRIEF LIFR CIGS AND VSBYS IN TRW+.
&&
.MARINE...SE TO S FLOW OF AROUND 20 KNOTS IS LIKELY TO PERSIST IN
THE MONA PASSAGE AND ADJACENT WATERS...WITH SEAS 6 TO 7 FT...WITH
WIND AND SEAS LOWER ELSEWHERE AS WEAK HIGH HAS ATTEMPTED TO NUDGE
INTO THE AREA FROM THE E TODAY. WIND AND SEAS WILL BEGIN TO RETURN
TO MORE TYPICAL CONDITIONS LATER IN THE WEEK...WHEN THIS TROPICAL
LOW FINALLY EXITS THE REGION. INTENSE TSTORMS AND SQUALLS ARRIVING
FROM THE S AND SW WILL AFFECT W PORTIONS OF THE AREA THROUGH
WEDNESDAY MORNING...AND COULD PRODUCE GALE FORCE WIND GUSTS.
&&
.HYDROLOGY...LOCAL SOILS REMAIN SATURATED AND HEAVY EVERYWHERE
...EXCEPT ACROSS NW PR...WHERE RAINFALL HAS JUST BEGUN TO AFFECT.
ALL LOCAL RIVER AND STREAM SYSTEMS REMAIN HIGH...WITH SOUTHEAST
COASTAL RIVERS STILL OUT OF THEIR BANKS. ADDITIONAL HEAVY RAINFALL
WILL CAUSE FLOODING AND MUDSLIDES...WITH W...SW PR...AND THE
SOUTHERN SLOPES MOST SUSCEPTIBLE FOR VERY HEAVY PRECIP THIS EVENING
AND TONIGHT. FLASH FLOOD POTENTIAL REMAINS HIGH.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 77 87 77 90 / 60 60 10 40
STT 78 83 78 87 / 60 50 30 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR CENTRAL
INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-
NORTH CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN
JUAN AND VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN
INTERIOR.
VI...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
&&
99/70/Hazardous weather outlook, Sep 23, 5:31 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 631 AM AST TUE SEP 23 2008 AMZ710>750-PRZ001>013-241045- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 631 AM AST TUE SEP 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A STRONG TROPICAL WAVE LOCATED WEST OF THE LOCAL AREA...WILL CONTINUE TO BRING PERIODS OF MODERATE RAINFALL TO MUCH OF PUERTO RICO TODAY. ADDITIONAL 3 TO 5 INCHES OF RAINFALL WILL BE POSSIBLE TODAY. WIDESPREAD FLOODING IS POSSIBLE...AND IS EXPECTED TO PERSIST THROUGHOUT THE DAY...WITH THE POSSIBILITY OF LANDSLIDES IN AREAS OF STEEP TERRAIN. IN ADDITION...ROUGH MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL COASTAL WATERS TODAY. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL PUERTO RICO THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO VERY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY LEAD TO FLOODING ACROSS PUERTO RICO...WITH LANDSLIDES POSSIBLE IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF FLOODING AND RAINFALL TOTALS APPRECIATED TODAY. AMZ720-730-VIZ001-002-241045- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 631 AM AST TUE SEP 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A STRONG TROPICAL WAVE LOCATED WEST OF THE LOCAL AREA...WILL CONTINUE TO BRING PERIODS OF MODERATE TO HEAVY RAINFALL TO SECTIONS OF THE U.S. VIRGIN ISLANDS TODAY. .THERE IS A HIGH POTENTIAL FOR FLOODING ACROSS THE LOCAL ISLANDS TODAY IN ADDITION TO THE POSSIBILITY FOR LANDSLIDES IN AREAS OF STEEP TERRAIN....THEREFORE..A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO ALREADY SATURATED SOILS...THERE IS A HIGH POTENTIAL FOR FLOODING ACROSS THE LOCAL ISLANDS TODAY IN ADDITION TO THE POSSIBILITY FOR LANDSLIDES IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Sep 23, 11:32 AM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 1232 PM AST TUE SEP 23 2008 PRZ009>011-231800- HORMIGUEROS PR-MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR- LAS MARIAS PR-GUANICA PR-CABO ROJO PR-MAYAGUEZ PR-LAJAS PR-ANASCO PR- 1232 PM AST TUE SEP 23 2008 A STRONG LINE OF SHOWERS AND THUNDERSTORMS IS RAPIDLY APPROACHING THE SOUTHWESTERN SECTIONS OF PUERTO RICO. AT 1225 PM AST...DOPPLER WEATHER RADAR INDICATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS RAPIDLY APPROACHING SOUTHWESTERN SECTIONS OF PUERTO RICO. FREQUENT LIGHTNING...HEAVY RAINFALL AND GUSTY WINDS TO 40 MPH CAN BE EXPECTED WITH THIS LINE OF SHOWERS AS IT MOVES ACROSS THIS AREA. THE LEADING EDGE OF SHOWERS IS EXPECT TO REACH CABO ROJO AT 1 PM AST...AND SPREAD NORTHEASTWARD ACROSS WESTERN SECTIONS OF PUERTO RICO THROUGH 200 PM AST. SR
Special weather statement, Sep 23, 11:42 AM CDT, 4 hours 20 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 1232 PM AST MARTES 23 DE SEPTIEMBRE DE 2008 PRZ009>011-231800- HORMIGUEROS PR-MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR- LAS MARIAS PR-GUANICA PR-CABO ROJO PR-MAYAGUEZ PR-LAJAS PR-ANASCO PR- 1232 PM AST MARTES 23 DE SEPTIEMBRE DE 2008 ...UNA LINEA DE FUERTES TRONADAS SE ACERCAN RAPIDAMENTE A LA COSTA DEL SUROESTE DE PUERTO RICO... A LAS 12:25 PM...EL RADAR DOPPLER INDICO UN AMPLIO AREA DE AGUACEROS Y TRONADAS ACERCANDOSE RAPIDAMENTE A LOS SECTORES COSTEROS DEL SUROESTE DE PUERTO RICO. RELAMPAGOS FRECUENTES...PERIODOS DE FUERTES LLUVIAS Y VIENTOS EN RAFAGAS DE HASTA 40 MPH SON ANTICIPADAS SOBRE EL AREA DE LA ADVERTENCIA. EL BORDE INICIAO DE AGUACEROS DEBERA ALCANZAR CABO ROJO A LA 1 PM AST...Y SE MOVERA AL NORESTE A TRAVES DE SECCIONES DEL OESTE DE PUERTO RICO HASTA LAS 200 PM AST. SR/JAE
Special weather statement, Sep 23, 12:58 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 158 PM AST TUE SEP 23 2008 PRZ007-009>011-231900- HORMIGUEROS PR-ADJUNTAS PR-MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR- SAN SEBASTIAN PR-UTUADO PR-YAUCO PR-LAS MARIAS PR-LARES PR- GUAYANILLA PR-GUANICA PR-PONCE PR-CABO ROJO PR-MAYAGUEZ PR- PENUELAS PR-LAJAS PR-ANASCO PR- 158 PM AST TUE SEP 23 2008 A STRONG LINE OF SHOWERS AND THUNDERSTORMS IS RAPIDLY APPROACHING THE SOUTHWESTERN SECTIONS OF PUERTO RICO. AT 155 PM AST...DOPPLER WEATHER RADAR INDICATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS JUST OFF THE SOUTHWESTERN COAST OF PUERTO RICO. FREQUENT LIGHTNING...HEAVY RAINFALL AND GUSTY WINDS TO 40 MPH CAN BE EXPECTED WITH THIS LINE OF SHOWERS AND STORMS AS IT MOVES ACROSS WESTERN SECTIONS OF THE ISLAND. THE LEADING EDGE OF SHOWERS IS EXPECT TO REACH CABO ROJO AT 2 PM AST...AND SPREAD NORTHEASTWARD ACROSS WESTERN SECTIONS OF PUERTO RICO THROUGH 300 PM AST. SR
Special weather statement, Sep 23, 1:05 PM CDT, 2 hours 57 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 158 PM AST MARTES 23 DE SEPTIEMBRE DE 2008 PRZ007-009>011-231900- HORMIGUEROS PR-ADJUNTAS PR-MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR- SAN SEBASTIAN PR-UTUADO PR-YAUCO PR-LAS MARIAS PR-LARES PR- GUAYANILLA PR-GUANICA PR-PONCE PR-CABO ROJO PR-MAYAGUEZ PR-158 PM AST MARTES 23 DE SEPTIEMBRE DE 2008 ...UNA LINEA DE FUERTES TRONADAS SE ACERCA RAPIDAMENTE A LAS SECCIONES DEL SUROESTE DE PUERTO RICO... A LAS 1:55 PM...EL RADAR DOPPLER INDICO UN AMPLIO AREA DE AGUACEROS Y TRONADAS JUSTO FUERA DE LA COSTA SUROESTE DE PUERTO RICO. RELAMPAGOS FRECUENTES...FUERTES LLUVIAS Y VIENTOS EN RAFAGAS DE HASTA 40 MPH SON ANTICIPADAS SOBRE EL AREA DE LA ADVERTENCIA. EL BORDE INICIAL DE AGUACEROS DEBERA ALCANZAR CABO ROJO A LA 1 PM AST...Y SE MOVERA AL NORESTE A TRAVES DE SECCIONES DEL OESTE DE PUERTO RICO HASTA LAS 200 PM AST...Y SE ESPARCIRA HACIA EL NORESTE A TRAVES DE LOS SECTORES DEL OESTE DE PUERTO RICO HASTA AL MENOS LAS 3 PM AST. SR/JAE
Special weather statement, Sep 23, 3:34 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 434 PM AST TUE SEP 23 2008 PRZ007-009>011-232130- SABANA GRANDE PR- SAN GERMAN PR- YAUCO PR- GUAYANILLA PR- GUANICA PR- PONCE PR- PENUELAS PR-LAJAS PR- 434 PM AST TUE SEP 23 2008 ...HEAVY RAINBANDS MOVING INTO SOUTHWEST PUERTO RICO...AGAIN... AT 4:30 PM AST...NWS DOPPLER RADAR SHOWED ANOTHER VERY LARGE BAND OF SHOWERS AND THUNDERSTORMS MOVING FROM THE CARIBBEAN COASTAL WATERS...NORTH AND NORTHEASTWARD...AND INTO WEST AND SOUTHWEST SECTIONS OF PUERTO RICO. THERE IS THE POTENTIAL FOR THIS LARGE BAND OF RAIN TO AFFECT SOUTHWEST SECTIONS OF PUERTO RICO FOR THE NEXT FEW HOURS. HEAVY RAINFALL ACROSS THIS AREA WILL QUICKLY INDUCE FLASH FLOODING AND MUDSLIDES. RESIDENTS ACROSS THIS AREA REMAIN ALERT THIS EVENING.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 8:01 PM CDT | Special Marine Warning | JSJ | 59 min | |
| Sep 22, 9:42 PM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Sep 23, 6:50 AM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Sep 23, 11:22 AM CDT | Special Marine Warning | JSJ | 113 min | |
| Sep 23, 12:30 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Sep 23, 1:11 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Sep 23, 3:19 PM CDT | Special Marine Warning | JSJ | 116 min | |
| Sep 23, 3:59 PM CDT | Flash Flood Warning | JSJ | 31 min | |
| Sep 23, 5:22 PM CDT | Flash Flood Warning | JSJ | 113 min | |
| Sep 23, 6:10 PM CDT | Special Marine Warning | JSJ | 110 min | |
| Sep 23, 6:23 PM CDT | Areal Flood Warning | JSJ | 16 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.